Oily hair effect of Mirena

We have 1372 consumer reports for Mirena. Oily hair effect occurred in 2%.

Patients statistics on Oily hair side effect for Mirena

Female
Male

Average weight in Lbs
143.58
0

Average height in Ft
5′ 5″
0

Average age
38
0

Mirena Circle Diagram 21 consumers of 1372 reported about Oily hair

  1. Gerald T. Jimenez says:
    4.5 rating

    Mirena for Pain (joint); Fatigue

    5 years ago and 3 months ago I had the hormonal spiral set. For the reason that I always had a heavy menstrual period and thus also iron deficiency. In addition, I always got a migraine-like headache during the menstrual period, which lasted two days and almost put me out of action. After inserting the spiral, these complaints abruptly stopped and I was very happy and happy about it. No bleeding and no extreme headache anymore. I was a convinced Hormone Spiral representative! Over the years, things changed a lot in my life. My hair was extremely greasy every 2 days and my scalp was very flaky to the point of exzema on the hairlines, which I had to be constantly treated by the skin doctor. At the same time I got a few joint complaints. Scattered fingers and toes began to hurt. On bad days I could not open a bottle and carry heavy. I did not get a result, my blood counts were completely ok and no one could diagnose anything to me (luckily). He was very afraid of rheumatism and arthritis. That went downhill and uphill. Sometimes more and sometimes less. Now the 5 years of the spiral were over and I immediately decided to put a new one, because I noticed that the bleeding started again and with which my headaches returned. Again, hoping to be free of complaints soon, I had one removed and the next used at the same time. What a very painful procedure !!! The bleeding disappeared immediately, of course, the headache, but suddenly I had soooo violent fingers and toe joint pain that I can not carry anything. My mood is at zero, my powers are at an end, I feel tired, dull and totally listless. Unfortunately, I thought only for the first time whether this could probably hang together with the spiral ..! I went to an osteopath and she told me immediately that my hormone axis is totally confused and my complaints obviously related to the hormonal spiral. Now, in the next few days, I will start a therapy with phytotherapy and I very much hope that my complaints will be adopted. Otherwise, I see as the next step to let me remove the newly set spiral again and THANK everyone who wrote their experiences here, so I finally have clarity that I’m not alone! Unfortunately, the only pity is that the doctors do not provide proper education, neither the gynecologist, nor any other doctor. But I am happy and grateful now for me to have found the way to complete recovery again! I wish all the other women in the same situation and situation! Greetings Eva

    Side effects: Oily hair; Joint pain
  2. Ina B. Stromain says:
    4.5 rating

    Hello, I’m a real stone from the heart, after I read here from the many testimonials and mine are so very similar! Pro for Mirena is the lack of menstruation and the elimination of troublesome pill intake. Unfortunately, the list of the Contra is much longer. Massive hair loss, fast-drying hair, pimples, irritability, restlessness, tachycardia, digestive problems and the worst of all the enormous weight gain (18kg). My breasts are swollen from 70c to 85d and always with tense pains like milk after breastfeeding. But not only the breasts are like the end of the pregnancy and my stomach now looks like I’m 9 months pregnant. I eat very healthy, do sports but the weight is not significantly reduce. My baby bump is stuck. In the summer I was often asked when it was so far (birth). That made me so insecure that I let myself be tested for a brotherhood. My friend has since left me he was tired of my eternal irritation. Then I must mention here that I am only tired, which I attributed to my sleep disorders, for which I could find no sustainable explanation. I’ve always had the suspicion that it might be related to the spiral, but all the physicians I interviewed said it was always negative. On the contrary, I always heard the opposite, the spiral has a positive effect on the skin, hair and the aging process of a woman. On Friday I have the appointment and I will free myself from Mirena lasting! I wish I had found this site here rather nice, then I would have spared a lot of suffering. I was able to move my new partner to a vasectomy in August. Now only sperm light is available and I can finally get rid of this monster! Never again!

  3. Nancy R. Ricketts says:
    3.0 rating

    I can say nothing to the effect, but I hope that it works;). Since inserting the Mirena (almost 2 months ago), I have very fast greasy hair. Catastrophe. Constantly abdominal pain, sodas I often have to resort to tablet unfortunately so I can at least work. I hope it gets better …..

    Side effects: Oily hair; Abdominal pains
  4. Marguerite A. Hahne says:
    4.5 rating

    12 weeks after the birth of my third child, I let the spiral set. This is now almost 3 months ago and I have constantly spotting, in addition to a very strange body odor and now an unpleasant vaginal odor. I am moody, sometimes almost depressed and have a constant headache, all the problems I’ve never had before! I’ve already taken degrees from what I’ve lost, although I eat the same as before. Tired, flabby and beaten, I am constantly, which is not due to my children. They all sleep well and I actually sleep too. A few hours after taking a shower I have a totally greasy hairline again. It is to despair!

  5. Kim G. Zajac says:
    5.0 rating

    hello together I introduce myself briefly: I am 22 years old no children and prevent since october 2009 with the mirena, the reason for the insert was very simple: I wanted to save money. From the age of 20 you have to finance the pill yourself and I thought the mirena would be a great alternative. which is true to a certain extent. Although it is expensive to buy but there are no further costs until then. until sometime use the side effect. It started with permanent bleeding. 3 months after I had bleeding, my gynecologist calmed me down and said that it would be normal in the first 6 months. but then it got worse: AKNE but right everywhere I had pimples and not too little, besides, I have constantly greasy hair, which I had never before in general my skin looks greasy. I’m biased anyway in the teenage years I had acne but not bad. Although I knew this could happen but how to stop that way you think that does not happen to you and if it does not become so bad. when the acne did not want to be less, I read some experience reports and found that it was some women like me. I had also read that many women had psychological problems, I could not determine with me and the acne after 1 year had waned I felt better. but the worst side effects came slowly, I count the times: 1) nausea 2) dizziness 3) panic attacks 4) breathless 5) mood swings 6) secretion from the left chest + tension pains 7) depression 8) Increased hair growth normally, I am a relaxed human, nothing brings me so fast from the rest and cope with emotional well, but for several weeks it started with panic attacks and breath, I went to the ambulance and was checked through but they could not find anything organic. which is good but the uncertainty remains, and the attacks did not stop, in the middle of untericht I got panic attacks from the blue sky with breathless, only with a lot of strength, I can calm down so I do not panic run away from the classroom. At some point I was so far that I thought it’s over with me, of all people I just became a psycho. and I NEVER thought in LIFE that everything could have anything to do with the mirena. I was about to go to my home tincture and allow me to prescribe antidepressant because my friend also noticed that I am in the last years more and more in a bad mood. until the experience reports from back then came back to me. I have read VERY MANY and was shocked that SO MANY women as well as I am. and that can not be coincidence. NO WAY. Of course, you can not push everything on the mirena, you have a nasty day or sometimes bad skin, but how can panic attacks explain that I’ve never had otherwise? I am now convinced that the mirena is the trigger. I’ll call my wife’s art right on Monday and make an appointment to remove. better today then tomorrow. the disadvantages outweigh the advantages. First I would like to take hormones no more, I must first recover from the dirt I’ve done to myself there. It was indeed my wish that has fulfilled with my wife’s art, so I can not blame him, even if he had counted me this side effect (which he did not do), I would probably have decided it yet. sometimes you have to fly on your own to learn from it. it can only get better. I would like to thank all the women only by their experience reports, I could say that I suffer genaso under the side effect as they. MANY THANKS!!! and I hope that I could help someone with my experience. when the mirena íst out I will report how I do without it. lg